[Solutions de Beltrami des équations d'équilibre de la mécanique des milieux continus]
M. Gurtin a montré que la représentation de Beltrami,
M. Gurtin has proved that the Beltrami representation,
Accepté le :
Publié le :
Giuseppe Geymonat 1 ; Françoise Krasucki 1
@article{CRMATH_2006__342_5_359_0, author = {Giuseppe Geymonat and Fran\c{c}oise Krasucki}, title = {Beltrami's solutions of general equilibrium equations in continuum mechanics}, journal = {Comptes Rendus. Math\'ematique}, pages = {359--363}, publisher = {Elsevier}, volume = {342}, number = {5}, year = {2006}, doi = {10.1016/j.crma.2005.12.031}, language = {en}, }
TY - JOUR AU - Giuseppe Geymonat AU - Françoise Krasucki TI - Beltrami's solutions of general equilibrium equations in continuum mechanics JO - Comptes Rendus. Mathématique PY - 2006 SP - 359 EP - 363 VL - 342 IS - 5 PB - Elsevier DO - 10.1016/j.crma.2005.12.031 LA - en ID - CRMATH_2006__342_5_359_0 ER -
Giuseppe Geymonat; Françoise Krasucki. Beltrami's solutions of general equilibrium equations in continuum mechanics. Comptes Rendus. Mathématique, Volume 342 (2006) no. 5, pp. 359-363. doi : 10.1016/j.crma.2005.12.031. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2005.12.031/
[1] Vector potentials in three-dimensional non-smooth domains, Math. Methods Appl. Sci., Volume 21 (1998), pp. 823-864
[2] Another approach to linearized elasticity and a new proof of Korn's inequality, Math. Models Methods Appl. Sci., Volume 15 (2005), pp. 259-271
[3] Ph.G. Ciarlet, L. Gratie, S. Kesavan, On Saint Venant's compatibility conditions and Poincare's lemma, in press
[4] On the existence of the Airy function in Lipschitz domains. Application to the traces of
[5] G. Geymonat, F. Krasucki, Some remarks on the compatibility conditions in elasticity, Accad. Naz. Sci. XL Mem. Mat. Appl. (5), in press
[6] Functional spaces for Norton–Hoff materials, Math. Methods Appl. Sci., Volume 8 (1986), pp. 206-222
[7] Finite Element Methods for Navier–Stokes Equations, Springer-Verlag, Berlin, 1986
[8] The linear theory of elasticity (C. Truesdell, ed.), Handbuch der Physik, vol. VIa/2, Springer, Berlin, 1972
[9] Problèmes aux Limites non Homogènes et Applications, vol. 1, Dunod, Paris, 1968
- The elasticity complex: compact embeddings and regular decompositions, Applicable Analysis, Volume 102 (2023) no. 16, pp. 4393-4421 | DOI:10.1080/00036811.2022.2117497 | Zbl:1541.35139
- Beltrami's completeness for
symmetric matrix fields, M AS. Mathematical Models Methods in Applied Sciences, Volume 32 (2022) no. 6, pp. 1251-1294 | DOI:10.1142/s0218202522500282 | Zbl:1495.35169 - On Saint-Venant compatibility and stress potentials in manifolds with boundary and constant sectional curvature, SIAM Journal on Mathematical Analysis, Volume 54 (2022) no. 4, pp. 4625-4657 | DOI:10.1137/21m1466736 | Zbl:1497.35294
- Complexes from complexes, Foundations of Computational Mathematics, Volume 21 (2021) no. 6, pp. 1739-1774 | DOI:10.1007/s10208-021-09498-9 | Zbl:1520.58011
- On the curl operator and some characterizations of matrix fields in Lipschitz domains, Journal of Mathematical Analysis and Applications, Volume 494 (2021) no. 1, p. 24 (Id/No 124595) | DOI:10.1016/j.jmaa.2020.124595 | Zbl:1458.35127
- Existence and asymptotic results for an intrinsic model of small-strain incompatible elasticity, Discrete and Continuous Dynamical Systems. Series B, Volume 25 (2020) no. 10, pp. 3769-3805 | DOI:10.3934/dcdsb.2020240 | Zbl:1454.35121
- On a vector version of a fundamental lemma of J. L. Lions, Chinese Annals of Mathematics. Series B, Volume 39 (2018) no. 1, pp. 33-46 | DOI:10.1007/s11401-018-1049-5 | Zbl:1398.46028
- An intrinsic approach to a nonlinear model in shell theory, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 355 (2017) no. 2, pp. 232-242 | DOI:10.1016/j.crma.2017.01.001 | Zbl:1356.74128
- Nonlinear Donati compatibility conditions on a surface-application to the intrinsic approach for Koiter's model of a nonlinearly elastic shallow shell, M
AS. Mathematical Models Methods in Applied Sciences, Volume 27 (2017) no. 2, pp. 347-384 | DOI:10.1142/s021820251750004x | Zbl:1358.74030 - A NEW DUALITY APPROACH TO ELASTICITY, Mathematical Models and Methods in Applied Sciences, Volume 22 (2012) no. 01 | DOI:10.1142/s0218202512005861
- Legendre-Fenchel duality in elasticity, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 349 (2011) no. 9-10, pp. 597-602 | DOI:10.1016/j.crma.2011.03.007 | Zbl:1331.74027
- Lagrange multipliers in intrinsic elasticity, M
AS. Mathematical Models Methods in Applied Sciences, Volume 21 (2011) no. 4, pp. 651-666 | DOI:10.1142/s0218202511005167 | Zbl:1214.49030 - Weak vector and scalar potentials: applications to Poincaré's theorem and Korn's inequality in Sobolev spaces with negative exponents, Analysis and Applications (Singapore), Volume 8 (2010) no. 1, pp. 1-17 | DOI:10.1142/s0219530510001497 | Zbl:1190.49004
- A Lagrangian approach to intrinsic linearized elasticity, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 348 (2010) no. 9-10, pp. 587-592 | DOI:10.1016/j.crma.2010.04.011 | Zbl:1266.74006
- A Cesàro-Volterra formula with little regularity, Journal de Mathématiques Pures et Appliquées. Neuvième Série, Volume 93 (2010) no. 1, pp. 41-60 | DOI:10.1016/j.matpur.2009.05.011 | Zbl:1182.35213
- A generalization of the classical Cesàro-Volterra path integral formula, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 347 (2009) no. 9-10, pp. 577-582 | DOI:10.1016/j.crma.2009.03.007 | Zbl:1177.35051
- Cesàro-Volterra path integral formula on a surface, M
AS. Mathematical Models Methods in Applied Sciences, Volume 19 (2009) no. 3, pp. 419-441 | DOI:10.1142/s0218202509003486 | Zbl:1173.53004 - Direct computation of stresses in planar linearized elasticity, M
AS. Mathematical Models Methods in Applied Sciences, Volume 19 (2009) no. 7, pp. 1043-1064 | DOI:10.1142/s0218202509003711 | Zbl:1169.49035 - Korn's inequality and Donati's theorem for the conformal Killing operator on pseudo-Euclidean space, Journal of Mathematical Analysis and Applications, Volume 345 (2008) no. 2, pp. 777-782 | DOI:10.1016/j.jmaa.2008.04.063 | Zbl:1145.35422
- Characterization of the kernel of the operator CURL CURL, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 344 (2007) no. 5, pp. 305-308 | DOI:10.1016/j.crma.2007.01.001 | Zbl:1112.35044
- The kinematics of plate models: a geometrical deduction, Journal of Elasticity, Volume 88 (2007) no. 3, pp. 299-309 | DOI:10.1007/s10659-007-9133-1 | Zbl:1147.74032
- On Saint Venant's compatibility conditions and Poincaré's lemma, Comptes Rendus. Mathématique. Académie des Sciences, Paris, Volume 342 (2006) no. 11, pp. 887-891 | DOI:10.1016/j.crma.2006.03.026 | Zbl:1138.74005
- On the characterizations of matrix fields as linearized strain tensor fields, Journal de Mathématiques Pures et Appliquées. Neuvième Série, Volume 86 (2006) no. 2, pp. 116-132 | DOI:10.1016/j.matpur.2006.04.004 | Zbl:1115.35131
Cité par 23 documents. Sources : Crossref, zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier